Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

What is a Closed-Form Number?

Timothy Y. Chow
The American Mathematical Monthly
Vol. 106, No. 5 (May, 1999), pp. 440-448
DOI: 10.2307/2589148
Stable URL: http://www.jstor.org/stable/2589148
Page Count: 9
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
What is a Closed-Form Number?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441
  • Thumbnail: Page 
442
    442
  • Thumbnail: Page 
443
    443
  • Thumbnail: Page 
444
    444
  • Thumbnail: Page 
445
    445
  • Thumbnail: Page 
446
    446
  • Thumbnail: Page 
447
    447
  • Thumbnail: Page 
448
    448